Corrections to my paper “A Sturm-Liouville theorem for nonlinear elliptic partial differential equations”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 22 (1968) no. 2, pp. 351-354.
@article{ASNSP_1968_3_22_2_351_0,
     author = {Berger, Melvyn},
     title = {Corrections to my paper {\textquotedblleft}A Sturm-Liouville theorem for nonlinear elliptic partial differential equations{\textquotedblright}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {351--354},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {2},
     year = {1968},
     zbl = {0155.16902},
     mrnumber = {230161},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_2_351_0/}
}
Berger, Melvyn S. Corrections to my paper “A Sturm-Liouville theorem for nonlinear elliptic partial differential equations”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 22 (1968) no. 2, pp. 351-354. http://www.numdam.org/item/ASNSP_1968_3_22_2_351_0/